# SDR CA060131001

- Difficulty date: January 24, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Part time: 6,607 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/S OF INOP LAV LIGHTS, FOUND 6 WIRES BELOW FLOOR, RT SIDE AFT FWD SERVICE DOOR DAMAGED, BURNED.  SMALLER HARNESS IS ROUTED UNDER LARGER HARNESS.  TWO BUNDLES WERE NOT SECURED AND THIS ALLOWED 2 HARNESSES TO RUB UNTIL CENTER CONDUCTORS EXPOSED AND A POWER AND GROUND MADE CONTACT RESULTING IN BLACK RESIDUE ON THE HARNESSES.  WIRING WAS REPLACED AND HARNESS SECURED TO ELIMINATE THE FOULING.  FOLLOWING WIRES ARE DAMAGED, OUTER JACKET DAMAGE WIRE NO ATA SYSTEM FBF7941-22 28-40-00, REFUEL/DEFUEL PANEL FBG6885-18 33-21-00, RT CEILING LT DIM/BRT FBG6884-18 33-21-00, RT CEILING LT DIM CONTROL CORE EXPOSED WIRE NO ATA SYSTEM FBF6420-22 33-24-00, FASTENER SEAT BELT SIGN FBH6770-22 33-22-00, PSU TEST FBH6771-22 33-
